I’ve been having an annoying sensation of tingling in my feet off and on since being diagnosed in April. They feel like they’re going to go numb but never quite do. Is this part of RA disease or could it be a side effect of methotrexate? I’m trying to decide if I need to mention this to my doctor or if it’s really just another symptom of R.A. Thanks for your help:)
My Rheumtlogist wants to know about anything changes big or small.
My rheumatologist advised me to let him know of any new or worsening symptom that develops, whether I think it’s due to meds or the RA itself, or something totally new going on. As one ages it is more common than not to develop other health issues other than RA and totally unrelated to it.
Mention it to your doctor anyway. I get tingling in my feet off and on. Most recent was after surgery to put in a plate and screws for broken femur. Chiropractic adjustments greatly help!